# SDR SWAA2014030425751

- Difficulty date: February 11, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 84,694 hours, 63,876 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C2630162
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING IFOT FAIRING DELAMINATED AT MID FLAP ROLLER SCUFF PLATE.  REPAIRED SKIN IAW EA.
